# SDR DL73K020299

- Difficulty date: March 11, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 52,865 hours, 40,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING / LONGITUDINAL OVERWING FLOORBEAM / BL 24.82 / FS 678 : CHORD AND WEB CRACK REPAIR INSPECTION OF THE LBL & RBL 24.82 LONGITUDINAL FLOORBEAMS  PER AD 2001-17-18 REVEALED TYPICAL CRACKS IN THE BEAM WEB,  WEB DOUBLER, AND UPPER CHORD AT FS 678 AT THE AILERON CONTROL QUADRANT CUTOUT.  THE CRACKS ARE TYPICAL OF BAC S/B 737-57-1139.  THE UPPER CHORDS AND WEB DOUBLERS WERE REPLACED.  THE WEB CRACKS WERE ROUTED OUT AND REPAIRED WITH AN ALUMINUM DOUBLER.  THE WORK WAS DONE PER ER/A 382700-14AD.
